Authors: | Huxley, Martin Žunić, Joviša |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Different digitisations of displaced discs |
Journal: | Foundations of Computational Mathematics |
Volume: | 6 |
Issue: | 2 |
First page: | 255 |
Last page: | 268 |
Issue Date: | 1-Jan-2006 |
Rank: | M21a |
ISSN: | 1615-3375 |
DOI: | 10.1007/s10208-005-0177-y |
Abstract: | The digitisation D(R, (a, b)) of a real disc D(R, (a,b)) having radius R and centre (a, b) consists of all integer points inside D(R, (a,b)) , i.e., D}(R, (a,b)) = D(R, (a, b)) ∩ Z2. In this paper we show that there are 4 π R2 + script O sign(R339/208 · R)18627/8320) different (up to translations) digitisations of discs having radius R. More formally, #{D(R,(a, b)) | a and b vary through [0,1)} = 4 π R2 + script O sign(R339/208). The result is of interest in the area of digital image processing because it describes how large the impact of the object position can be on its digitisation. |
Keywords: | Digital disc | Digitisation | Enumeration |
Publisher: | Springer Link |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.